# SDR 96UAL900479

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Power Drive Unit
- Part number: 256T2710S
- Condition: Out Of Rig
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO IAD UNDER AMBER ALERT DUE TO LEADING EDGE SLAT FAILED TO RETRACT.  *S/D*  THE POWER DRIVE UNIT AND M604 ROTARY VARIABLE DIFFERENTIAL TRANSDUCER WAS MISRIGGED.  REPLACED ALL PROXIMITY SWITCH ELECTRONIC UNIT CARDS.  ADJUSTED M604 ROTARY VARIABLE DIFFERENTIAL TRANSDUCER PER MM-27-51-26.  REPLACED OUTBOARD LEADING EDGE SLAT POWER DRIVE UNIT.  FINAL TROUBLESHOOTING LED TO REPLACING THE FLAP SLAT ELECTRONIC UNIT AS A PRECAUTION.
